# SDR CALA2025121512133

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 52,162 hours, 26,475 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A319A320MLG
- Part serial: 5115
- Condition: Damaged
- Location: Zone 700
- Part time: 5,974 hours, 3,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AIRCRAFT DEPARTURE FROM SAT. TOMC MADE LOGPAGE 7254182 "DFW REPORTS FINDING A WHEEL TIEBOLT ON RAMP AT SAT AFTER FLIGHT 1282 LEFT". CONFIRM TIEBOLT MISSING ON #4 MAIN WHEEL ASSY. REF L/P 725 4364 FOR REPAIR.   MLG TIRE FOUND BEYOND AMM LIMITS.  TIEBOLT MISSING FROM NR 4 MLG WHEEL ASSY.   REMOVED AND REPLACED NR 4 MLG TIRE ASSY REF AMM 32-41-11.
